Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 81, NWS Jackson, MS

April 24, 2010Clay County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 24, 2010, 1:28 AM CDT for Clay County, Mississippi. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2010, 1:28 AM CDT (06:28 UTC)
Expired
Apr 24, 2010, 1:45 AM CDT
In force
17 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Clay County, MS

The radar

The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 10:30 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 23, 10:30 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1030 PM CDT FRI APR 23 2010

...PARTICULARLY DANGEROUS SEVERE WEATHER OUTBREAK LATE TONIGHT
THROUGH SATURDAY...

.UPDATE...

TORNADO WATCH 80 HAS BEEN ALLOWED TO EXPIRE FOR THE NORTHERN AND
EASTERN PORTIONS OF THE CWA WHERE CONVECTIVE ACTIVITY CONTINUES TO
DECREASE IN COVERAGE AND INTENSITY. FORECAST HAS BEEN UPDATED TO
ACCOUNT FOR THIS. /COHEN/

.PREV DISCUSSION... /ISSUED 900 PM CDT FRI APR 23 2010/

PREVIOUS UPDATE...

TORNADO WATCH 80 HAS BEEN EXTENDED UNTIL 10 PM ACROSS THE NORTHERN
AND EASTERN COUNTIES OF MISSISSIPPI WHERE CONVECTION PERSISTS AT THE
NOSE OF THE LOW-LEVEL MOISTURE SURGE. A FEW STORMS IN THIS AREA
COULD BECOME SEVERE WITH ADEQUATE INSTABILITY PERSISTING.
ELSEWHERE...THE TORNADO WATCH HAD BEEN ALLOWED TO EXPIRE AS
CONVECTIVE COVERAGE AND INTENSITY HAS TEMPORARILY DECREASED. BETWEEN
10 PM AND 3 AM...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
WITH WEAK ASCENT AND MODERATE INSTABILITY WITHIN A VERY MOIST LOW-
LEVEL AIRMASS IN PLACE. DURING THIS TIME...AN ISOLATED SEVERE STORM
CANNOT BE RULED OUT GIVEN THE STRENGTH OF DEEP-LAYER SHEAR. AFTER 3
AM...THE RISK FOR SEVERE THUNDERSTORMS WILL QUICKLY RAMP UP...AS
DESCRIBED IN THE PREVIOUS DISCUSSION BELOW.

STORMS ACROSS THE NORTHERN PART OF THE CWA HAVE SET UP A MESOSCALE
BOUNDARY APPROXIMATELY ALONG THE HIGHWAY 82 CORRIDOR...NORTH OF WHICH
LOW TEMPS WERE DECREASED BY A COUPLE DEGREES TONIGHT IN THE PRESENCE
OF RAIN-COOLED AIR. HOURLY TEMPERATURES AND DEWPOINT FORECASTS
THROUGH AROUND MIDNIGHT WERE ALSO ADJUSTED BASED ON CURRENT
OBSERVATIONS. /COHEN/

PREV DISCUSSION... /ISSUED 350 PM CDT FRI APR 23 2010/

SHORT TERM...A VERY UNSTABLE AIR MASS HAS DESCENDED ON THE
ARKLAMISS REGION. SURFACE DEWPOINTS ARE IN THE UPPER 60S AND LOWER
70S TA MANY LOCATIONS THIS AFTERNOON WITH SURFACE BASED CAPE VALUES
FROM 1500-2000 OVER WRN ZONES AND 0-1KM HELICITY VALUES INITIALIZED
ABOVE 150 OVER MUCH OF THE S AND W...MAXING OUT AROUND 300 OVER SWRN
ZONES. GENERAL LIFT HAS BEEN MORE THAN SUFFICIENT AS PROVIDED BY A
SHORTWAVE CURRENTLY LIFTING ACROSS THE AREA. THIS SYSTEM...ALONG
WITH A SECONDARY WEAKER WAVE CURRENTLY LIFTING INTO SRN ZONES...WILL
MAINTAIN THE RISK OF SEVERE STORMS THIS EVENING. OTHER CONVECTION IS
NOTED DEVELOPING IN THE VICINITY OF THE DRY LINE FROM NERN TX INTO
WRN AR. A TEMPORARY DECREASE IN THUNDERSTORM COVERAGE IS EXPECTED
TONIGHT IN THE WAKE OF THE SHORTWAVES. ALTHOUGH THE RISK OF
CONVECTION WILL PERSIST THROUGH THE NIGHT ACROSS THE ENTIRE FORECAST
AREA...THE BETTER CHANCE FOR CONVECTION THIS EVENING IS EXPECTED
OVER THE DELTA AND ACROSS NRN ZONES BEFORE DYNAMICS INCREASE TOWARD
MORNING BACK INTO THE REGION FROM THE SW.

DYNAMICS WILL INTENSIFY SIGNIFICANTLY DURING THE EARLY PREDAWN
HOURS. THE UPPER TROUGH WILL PIVOT INTO TEXAS LATE
TONIGHT...ASSUMING A NEUTRAL TO SLIGHT NEGATIVELY TILT AS OT
PROGRESSES INTO THE ARKLAMISS DURING THE DAY. THE 850 MB JET
INTENSIFIES TO AROUND 70 KTS...LIFTING INTO SWRN ZONES AROUND
SUNRISE. THIS WILL RESULT IN 0-3 KM HELICITY VALUES ABOVE 1000 EARLY
SATURDAY MORNING THAT WILL TRACK FROM THE SW NEWD ACROSS THE
FORECAST AREA DURING THE DAY. SUCH INTENSE FORCING IN AN AIR MASS OF
1000-1800 CAPE ACROSS MOST OF THE REGION WILL RESULT IN
NUMEROUS...IF NOT WIDESPREAD...SEVERE THUNDERSTORMS WITH THE
POTENTIAL FOR STRONG AND LONG TRACK TORNADOES. ALTHOUGH DYNAMICS
WILL GRADUALLY DECREASE DURING THE DAY...THEY WILL REMAIN MORE THAN
SUFFICIENT TO MAINTAIN SEVERE THUNDERSTORMS ACROSS MOST OF THE
ARKLAMISS THROUGH THE AFTERNOON. SEVERE RISKS WILL BEGIN TO DIMINISH
OVER AREAS WEST OF THE MS RIVER BY EARLY AFTERNOON AND WILL CONTINUE
SLOWLY EWD...ENDING SEVERE THUNDERSTORMS OVER ERN ZONES DURING THE
EARLY EVENING.

FLOODING CONCERNS WILL INCREASE SATURDAY AS PRECIPITABLE WATER
VALUES INCREASE TO NEAR 2 INCHES OVER MUCH OF THE FORECAST AREA AND
PERIODS OF TORRENTIAL RAINFALL DEVELOP. A FLOOD WATCH WILL NOT BE
ISSUED AT THIS TIME SINCE STORM MOTION WILL BE VERY PROGRESSIVE IN
THE WIND FIELDS EXPECTED ACROSS THE AREA AND 6 HOURLY FLASH FLOOD
GUIDANCE REMAINS BETWEEN 4-5 INCHES.  LOCAL FLOODING WILL BE
POSSIBLE HOWEVER WHERE THUNDERSTORMS CAN SET UP TO TRACK REPEATEDLY
ACROSS ANY GIVEN AREA.

LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...AMPLE
ATMOSPHERIC DRYING BEHIND THE DRIVING SURFACE TROUGH SHOULD REALLY
BE CLEARING THE FINAL EXPECTED SQUALL LINE TO OUR EAST EARLY
SATURDAY EVENING. HOWEVER...IT IS NOT IMPOSSIBLE THAT A SECONDARY
LOW LEVEL CONVERGENCE AXIS COULD TRY TO FORM A BRIEF LINE OF SHOWERS
(OF LITTLE ADDITIONAL CONSEQUENCE) IN OUR AREA BEHIND THE MAIN
SQUALL LINE IN THE EVENING. OTHERWISE...ANTICIPATE SKIES CLEARING
OUT IN THE "DRY SLOT" WITH SOUTHWEST WINDS PROBABLY NOT DIMINISHING
COMPLETELY. ALTHOUGH A TRUE COLD FRONT WILL NOT BE COMING
THROUGH...TEMPERATURES WILL LIKELY GET DOWN INTO THE 50S THANKS TO
DRY AIR ALOFT BEING BROUGHT DOWN TO THE SURFACE.

THE ACTUAL COLD FRONT ASSOCIATED WITH THE PASSING BIG SYSTEM REALLY
LOOKS LIKE IT WILL NOT DROP DOWN INTO THE ARKLAMISS LATE SUNDAY
NIGHT OR MONDAY...AND THEN MAY WAFFLE AROUND THE REGION UNTIL
DROPPING TO THE SOUTH WEDNESDAY. THE UPPER LEVEL PATTERN WILL REMAIN
AT LEAST A LITTLE PERTURBED WITH SUBTROPICAL RIDGING IN THE UPPER
LEVELS QUASHED SOUTH OF THE COAST. THIS SORT OF PATTERN WOULD
PROMISE SOME ACTIVE WEATHER IF AVAILABLE MOISTURE WAS HIGH...BUT IT
IS NOT EXPECTED TO BE SO. STILL...GIVEN RATHER STEEP LAPSE RATES
DEPICTED FOR THE PERIOD...THERE COULD BE JUST ENOUGH MOISTURE TO GET
SOME SHOWERS AND STORMS GOING IN AT LEAST ISOLATED FASHION. THE
TRUSTY EUROPEAN MODEL SUGGESTS THE BEST OPPORTUNITY WILL COME ON
TUESDAY AND I HAVE INCLUDED SLIGHT CHANCE POPS. OTHERWISE...I
TENDED TO CUT LOTS OF SPURIOUS-LOOKING MEX 20 POPS DOWN TO
10S...ALTHOUGH IT IS DEFINITELY POSSIBLE THAT WE MAY HAVE TO INCLUDE
MENTION OF POPS IN ANOTHER PERIOD AS WELL ONCE MODELS GET A BETTER
GRIP ON THE SITUATION. MUST ALSO MENTION THAT IF WE DO GET SOME
STORMS IN THIS PATTERN THE STEEP ATMOSPHERIC LAPSE RATES MAY AT
LEAST GIVE SOME HAIL POTENTIAL. THE RISK FOR ANY ORGANIZED SEVERE
ACTIVITY IN THE LONG TERM IS STILL TOO LOW TO MENTION IN THE HWO
RIGHT NOW...BUT WE WILL HAVE TO KEEP AN EYE ON IT.

MODEL CONSENSUS SUGGESTS ANOTHER CHANCE OF A BIG SYSTEM IMPACTING
THE REGION LATE NEXT WEEK...BUT GENERALLY AFTER THE END OF THE
CURRENT LONG TERM PERIOD. TEMPERATURES MAY TREND SLIGHTLY COOLER
THAN AVERAGE (IN AT LEAST NORTHERN ZONES) BEHIND THE COLD FRONT
COMING THROUGH MONDAY AND THEN WASHING OUT NEAR THE COAST LATER
WEDNESDAY. BUT OTHER THAN THIS EXCEPTION EXPECT READINGS TO AVERAGE
AT LEAST ABOVE NORMALS WITH HIGHS IN THE UPPER 70S TO LOWER 80S AND
LOWS MAINLY IN THE 50S. /BB/

&&

.AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA
THROUGH TONIGHT. LOW CLOUDS WILL LIKELY CONTINUE THROUGH MUCH OF THE
PERIOD. SEVERE THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE AREA
BEFORE DAWN SATURDAY. TORNADOES...POSSIBLY STRONG AND LONG
TRACK...HAIL GOLF BALL SIZE OR LARGER...AND DAMAGING WIND WILL BE
POSSIBLE. SLY WIND WILL INCREASE SIGNIFICANTLY...ESPECIALLY OVER THE
MS RIVER DELTA AREA WHERE SUSTAINED WIND FROM 20-25 KTS WILL BE
POSSIBLE WITH HIGHER GUSTS. COHEN/03

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  78  55  79 /  69  99  19  15
MERIDIAN      68  80  57  82 /  68  97  29  16
VICKSBURG     70  78  54  78 /  68  99  15  14
HATTIESBURG   69  79  59  84 /  72  94  27  11
NATCHEZ       72  77  56  79 /  73  97   8  10
GREENVILLE    68  77  55  75 /  68 100  19  14
GREENWOOD     66  77  57  77 /  74 100  20  15

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

COHEN/03/BB

CORRECTED HIGHWAY NUMBER IN PREVIOUS UPDATE SECTION
Hazardous weather outlook, Apr 23, 8:36 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
836 PM CDT FRI APR 23 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
250145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
836 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

THE RISK FOR SEVERE THUNDERSTORMS HAS TEMPORARILY LESSENED ACROSS THE
ARKLAMISS REGION AT MID-EVENING...THOUGH A FEW SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP
TO 60 MPH WILL BE POSSIBLE THROUGH 3 AM. HOWEVER...THE RISK FOR
SEVERE WEATHER WILL QUICKLY RAMP UP QUICKLY AFTER 3 AM.

NUMEROUS SEVERE STORMS WILL DEVELOP ACROSS THE FORECAST AREA
EARLY SATURDAY MORNING AND WILL CONTINUE THROUGH THE DAY SATURDAY.
THESE STORMS WILL HAVE THE POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES. HAIL TO THE SIZE OF GOLF BALLS OR LARGER WILL BE POSSIBLE
ALONG WITH DAMAGING STRAIGHT-LINE WINDS TO 80 MPH. THE TIME FRAME
FROM BEFORE DAWN SATURDAY THROUGH THE EARLY AFTERNOON WILL SEE THE
BEST CHANCE FOR STRONG AND LONG TRACK TORNADOES. THE PRIMARY SEVERE
WEATHER RISK FROM THE EARLY AFTERNOON THROUGH THE EARLY EVENING WILL
BE DAMAGING WINDS AND HAIL...ALTHOUGH THE CHANCE OF TORNADOES WILL
CONTINUE THROUGH THE END OF THIS EVENT. THE RISK OF SEVERE STORMS
WILL DIMINISH WEST OF THE MISSISSIPPI RIVER DURING THE AFTERNOON WITH
MOST ACTIVITY ENDING OVER EAST MISSISSIPPI BY 7 PM.

PERIODS OF TORRENTIAL RAIN WILL OCCUR IN THUNDERSTORMS. THE RISK OF
LOCAL FLOODING WILL INCREASE WHERE THUNDERSTORMS TRACK REPEATEDLY
ACROSS ANY GIVEN AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED LATER TONIGHT THROUGH SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

COHEN/03

In the hours before

Special weather statement, Apr 23, 7:51 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT FRI APR 23 2010

MSZ038-039-240135-
NOXUBEE MS-WINSTON MS-
751 PM CDT FRI APR 23 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF VERNON AT 751 PM
CDT...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN WINSTON AND NOXUBEE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

BK
Special weather statement, Apr 24, 1:26 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
126 AM CDT SAT APR 24 2010

MSZ030-240655-
CLAY MS-
126 AM CDT SAT APR 24 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL
WAS LOCATED 4 MILES SOUTHEAST OF MONTPELIER AT 127 AM CDT...MOVING
NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN WESTERN CLAY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:07 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston38 min
Apr 24, 3:20 AM CDTSevere Thunderstorm WarningJANLowndes13 min
Apr 24, 3:31 AM CDTWind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more13 hr
Apr 24, 3:37 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more12 hr
Apr 24, 5:57 AM CDTSevere Thunderstorm WarningJANMarion33 min
Apr 24, 6:16 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar44 min
Apr 24, 6:51 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Apr 24, 6:59 AM CDTSevere Thunderstorm WarningJANCovington, Jones33 min
Apr 24, 7:13 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln47 min
Apr 24, 7:42 AM CDTTornado WarningJANBolivar63 min
Apr 24, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith64 min
Apr 24, 8:07 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith68 min
Apr 24, 8:59 AM CDTTornado WarningJANClarke, Jasper, Lauderdale, Newton, Scott, Smith61 min
Apr 24, 9:06 AM CDTRiver Flood WarningJANAttala, Holmes15 days
Apr 24, 9:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion52 min
Apr 24, 9:47 AM CDTSevere Thunderstorm WarningJANForrest, Lamar58 min
Apr 24, 9:49 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale41 min
Apr 24, 9:55 AM CDTTornado WarningJANLauderdale35 min
Apr 24, 10:08 AM CDTTornado WarningJANJones23 min
Apr 24, 10:12 AM CDTTornado WarningJANForrest28 min
Apr 24, 10:22 AM CDTFlash Flood WarningJANJones113 min
Apr 24, 10:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Apr 24, 10:57 AM CDTTornado WarningJANIssaquena, Sharkey, Warren48 min
Apr 24, 10:59 AM CDTTornado WarningJANClarke46 min
Apr 24, 11:34 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington56 min
Apr 24, 11:36 AM CDTTornado Warning EmergencyJANIssaquena, Sharkey, Warren, Yazoo54 min
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster42 min
Apr 24, 12:11 PM CDTTornado Warning EmergencyJANAttala, Holmes, Madison, Yazoo64 min
Apr 24, 12:45 PM CDTTornado Warning EmergencyJANAttala, Carroll, Choctaw, Holmes, Montgomery60 min
Apr 24, 1:24 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston55 min
Apr 24, 2:00 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha60 min
Apr 24, 2:25 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston50 min
Apr 24, 2:33 PM CDTTornado WarningJANAttala, Choctaw, Winston36 min
Apr 24, 2:36 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha24 min
Apr 24, 2:55 PM CDTTornado WarningJANChoctaw, Noxubee, Oktibbeha, Winston37 min
Apr 24, 2:58 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston62 min
Apr 24, 3:07 PM CDTTornado WarningJANAttala, Leake, Neshoba, Winston68 min
Apr 24, 3:23 PM CDTSevere Thunderstorm WarningJANWinston52 min
Apr 24, 3:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha49 min
Apr 24, 3:39 PM CDTSevere Thunderstorm WarningJANLowndes, Oktibbeha51 min
Apr 24, 3:50 PM CDTTornado WarningJANNoxubee55 min
Apr 24, 3:56 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Noxubee34 min
Apr 24, 4:07 PM CDTTornado WarningJANKemper, Neshoba, Winston38 min
Apr 24, 4:16 PM CDTTornado WarningJANLowndes35 min
Apr 24, 4:29 PM CDTTornado WarningJANKemper, Noxubee, Winston61 min
Apr 24, 5:07 PM CDTTornado WarningJANKemper, Noxubee, Winston39 min
Apr 24, 5:36 AM CDTSevere Thunderstorm WarningJANMorehouse39 min
Apr 24, 9:41 AM CDTSevere Thunderstorm WarningJANMorehouse34 min
Apr 24, 10:09 AM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland, Tensas51 min
Apr 24, 10:19 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll56 min
Apr 24, 6:12 AM CDTSevere Thunderstorm WarningJANAshley, Chicot63 min
Apr 24, 7:06 AM CDTTornado WarningJANAshley54 min
Apr 24, 8:38 AM CDTFlash Flood WarningJANChicot3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.